# SDR DL764081715

- Difficulty date: December 10, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 26,782 hours, 6,567 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO ATL FLT ATTENDANTS NOTICED OR SMELLED SMOKE COMING FROM SEATS 4AB.  MAINT OPENED SEAT AND DISCOVERED THAT ONE OF THE HARNESSES TO SDU WAS SHOWING CHAR MARKS.  ERA USED TO DISCONNECT THE HARNESS 14-472162-14.  REMOVED AND REPLACED SDU HARNESS / PIN RD-KM 6264-11.  HARNESS ASSEMBLY DISC TO SDU ARM CONNECTOR / P/N RD-KM 6263-01 AND  DC-SEB / P/N RD-FA 3124-01.  REMOVED MCO AND PLACARD.  OPS CK GOOD.  HARNESS REPLACED PER ERA 14-472162-14.
